# SDR SWAA2022012683239

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SIDEWALL SUPPORT CHANNEL B.S. 727D R/H RBL 23 HAS CORROSION / REMOVED AND REPLACED DAMAGED SIDEWALL SUPPORT CHANNEL AT BS 727D R/H PER SRM 51-40-02 AND DWG 146A9403
